# SDR N6WA2016120201

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 34,181 hours, 25,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Damaged
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE D-RING ACCESS PANEL WILL NOT OPEN ON LEFT EMERGENCY EXIT WINDOW.   SECURED THE HOOK AND LOOP FOR THE D RING ACCESS PANEL IAW AMM 25-63-04.  NO DEFECTS NOTED.
